# SDR 9719081141

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46750
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LIGHT INSPECTION FOUND THE EMERGENCY FLOOR LIGHT INOPERATIVE IN LEFT SIDE IN B-ZONE.  MAINTENANCE REPAIRED A BROKEN WIRE IN THE TRACK WIRING.
